# SDR 03FDEA01927

- Difficulty date: November 17, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC81072
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER CENTER PLANK NR 26R BARREL NUT BORE FOUND CORROSION ON BOTTOM AND SIDEWALL SURFACE BEYOND EO 1-5510-7-5000 LIMITATIONS. NEW 26R FITTING FABRICATED AS PER DWG ALC8107 AND EA 1-5510-74245,  HORIZONTAL STABILIZER BARREL NUT BORE REWORK / REPAIR - 1-5510-7-5000. DAMAGED   26R FITTING ON HOR STAB RH UPPER CENTRE PLANK 26R REMOVED & REPLACED AS PER   SRM 51-33--01 VOL2.
